The stability of the interaction between entomophagous parasites and their host

Diamond P. (1974) The stability of the interaction between entomophagous parasites and their host. Mathematical Biosciences, 19 1-2: 121-129. doi:10.1016/0025-5564(74)90032-7


Author Diamond P.
Title The stability of the interaction between entomophagous parasites and their host
Journal name Mathematical Biosciences   Check publisher's open access policy
ISSN 0025-5564
Publication date 1974
Sub-type Article (original research)
DOI 10.1016/0025-5564(74)90032-7
Volume 19
Issue 1-2
Start page 121
End page 129
Total pages 9
Subject 1100 Agricultural and Biological Sciences
1105 Dentistry
Abstract The stability of insect population models, consisting of one host and two parasites, is discussed. The classical Nicholsonian model is found to always be unstable whilst the recent modification by Hassel and Varley is stable for a wide range of values of the parameters. A technique, suitable for computation, to determine stability is described. Some ramifications for biological control of insect pests are considered.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 02:31:58 EST by System User